# SDR N6WA2014121700001

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 24,216 hours, 17,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM COCKPIT VENTS WHEN PACKS TURNED ON.  PERFORMED OPS CHECK OF PACKS IAW AMM 21-51-00.  NO DEFECTS NOTED AT THIS TIME.
